MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ TRI-EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ TRI-EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385164
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd q-syte¿ tri-extension set luer-lok collar got stuck in the lumen and broke during use.The following information was provided by the initial reporter, translated from german: "customer informed that during the care of a patient, the lower screw of art.385164 had come loose.He then instructed that the articles of the affected batch (which he could not name) be put aside and not used for the time being.According to the customer the product does not have a ¿screw (schraube)¿ we asked for clarification, and the customer described the following: ¿hub broke and got stuck in the lumen.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 19-dec-2022.H6: investigation summary: our quality engineer inspected the 1 sample and 1 photo submitted for evaluation.The reported issue of loose component - no leak was confirmed upon inspection of the sample.Analysis of the sample showed that tip of the extension was broken into another device, specifically the fitting connector.Bd determined that the cause of the failure was not associated to our manufacturing process.The failure shown by the sample is not reproducible in our manufacturing process.The device history records (dhr) review was performed for the lot number material identified in this complaint.According to the documented records, the product was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.H3 other text : see h10.
 
Event or Problem Description
It was reported that the bd q-syte¿ tri-extension set luer-lok collar got stuck in the lumen and broke during use.The following information was provided by the initial reporter, translated from german: "customer informed that during the care of a patient, the lower screw of art.385164 had come loose.He then instructed that the articles of the affected batch (which he could not name) be put aside and not used for the time being.According to the customer the product does not have a ¿screw (schraube)¿ we asked for clarification, and the customer described the following: ¿hub broke and got stuck in the lumen¿.".

Brand Name
BD Q-SYTE¿ TRI-EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15561023
Report Number9610847-2022-00388
Device Sequence Number6575481
Product Code FPA
UDI-Device Identifier00382903851645
UDI-Public(01)00382903851645
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2023
Device Catalogue Number385164
Device Lot Number0164194
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date10/07/2022
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown